# SDR AALA20121123011

- Difficulty date: November 23, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 37,119 hours, 15,548 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225132633
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED WEATHER RADAR FAILED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR.  SYSTEM GROUND CHECK NORMAL OPERATION.
